Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Closed groups induced by finitary permutations and their actions on trees


Author: A. A. Ivanov
Journal: Proc. Amer. Math. Soc. 130 (2002), 875-882
MSC (1991): Primary 03C45
Published electronically: August 28, 2001
MathSciNet review: 1866044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe permutation groups $G \le Sym(\omega)$such that $G$ is the closure of the subgroup of all elements with finite support and $G$ can be realized as $Aut(M)$ where $M$ is a saturated structure. We also study isometric actions of such groups on real trees.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03C45

Retrieve articles in all journals with MSC (1991): 03C45


Additional Information

A. A. Ivanov
Affiliation: Institute of Mathematics, Wrocław University, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Email: ivanov@math.uni.wroc.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06114-7
PII: S 0002-9939(01)06114-7
Received by editor(s): March 28, 2000
Received by editor(s) in revised form: August 21, 2000, and September 11, 2000
Published electronically: August 28, 2001
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2001 American Mathematical Society